International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2004 / Article

Open Access

Volume 2004 |Article ID 726436 | https://doi.org/10.1155/S0161171204301250

O. D. Artemovych, "Rigid left Noetherian rings", International Journal of Mathematics and Mathematical Sciences, vol. 2004, Article ID 726436, 4 pages, 2004. https://doi.org/10.1155/S0161171204301250

Rigid left Noetherian rings

Received17 Jan 2003

Abstract

We prove thatany rigid left Noetherian ring is either a domain or isomorphic to some ring pn of integers modulo a prime power pn.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views56
Downloads432
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.